Certain theorems involving differential superordination and sandwich-type results

Authors

  • Hardeep KAUR Department of Mathematics, “Sri Guru Granth Sahib World” University, Punjab, India. Email: kaurhardeep959@gmail.com. https://orcid.org/0009-0006-0201-3122
  • Richa BRAR Department of Mathematics, “Sri Guru Granth Sahib World” University, Punjab, India. Email: richabrar4@gmail.com.
  • Sukhwinder Singh BILLING Department of Mathematics, “Sri Guru Granth Sahib World” University, Punjab, India. Email: ssbilling@gmail.com. https://orcid.org/0000-0002-6801-2521

DOI:

https://doi.org/10.24193/subbmath.2024.3.05

Keywords:

Analytic function, differential superordination, φ−like function, starlike function, close-to-convex function

Abstract

To obtain the main result of the present paper, we use the technique of differential superordination. As special cases of our main result, we obtain sufficient conditions for f A to be φ−like, parabolic φ−like, starlike, parabolic starlike, close-to-convex and uniform close-to-convex. We also obtain sandwich-type results regarding these functions. For demonstration of the results, we have plotted the images of open unit disk under certain functions using Mathematica 7.0.

Mathematics Subject Classification (2010): 30C80, 30C45.

Received 15 July 2022; Accepted 27 October 2022.

References

Adegani, E.A., Bulboacă, T., Motamednezhad, A., Simple sufficient subordination conditions for close-to-convexity, Mathematics, 7(2019), no. 3.

Brickman, L., φ−like analytic functions, I, Bull. Amer. Math. Soc., 79(1973), 555-558.

Bulboacă, T., Differential Subordinations and Superordinations: Recent Results, House of science Book Publ., Cluj-Napoca 2005.

Kaur, P., Billing, S.S., Some sandwich type results for φ− like functions, Acta Univer. Apul., 51(2017), 115-134.

Kaur, H., Brar, R., Billing, S.S., Certain sufficient conditions for φ− like functions in a parabolic region, Stud. Univ. Babeș-Bolyai Math., (Accepted).

Ma, W.C., Minda, D., Uniformly convex functions, Ann. Polon. Math., 57(1992), no. 2, 165-175.

Miller, S.S., Mocanu, P.T., Differential Subordinations: Theory and Applications, Marcel Dekker, New York and Basel, 2000.

Mohammed, N.H., Adegani, E.A., Bulboacă, T., Cho, N.E., A family of holomorphic functions defined by differential inequality, Math. Inequal. Appl., 25(2022), no. 1, 27-39.

Rabha, W.I., On certain univalent class associated with first order differential subordinations, Tamkang J. Math., 42(2011), no. 4, 445-451.

Ravichandran, V., Mahesh, N., Rajalakshmi, R., On certain applications of differential subordinations for φ-like functions, Tamkang J. Math., 36(2005), no. 2, 137-142.

Ronning, F., Uniformly convex functions and a corresponding class of starlike functions, Proc. Amer. Math. Soc., 118(1993), no. 1, 189-196.

Ruscheweyh, St., A subordination theorem for φ-like functions, J. London Math. Soc., 2(1976), no. 13, 275-280.

Shanmugam, T.N., Sivassubramanian, S., Darus, M., Subordination and superordination results for φ-like functions, Journal of Ineq. in Pure and Applied Mathematics, 8(2007), no. 1, Art. 20, 1-6.

Downloads

Published

2024-09-23

How to Cite

KAUR, H. ., BRAR, R. ., & BILLING, S. S. . (2024). Certain theorems involving differential superordination and sandwich-type results. Studia Universitatis Babeș-Bolyai Mathematica, 69(3), 535–552. https://doi.org/10.24193/subbmath.2024.3.05

Issue

Section

Articles

Similar Articles

1 2 3 4 5 6 7 8 9 10 > >> 

You may also start an advanced similarity search for this article.